# SDR SWAA2023021489046

- Difficulty date: January 6, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 6 ON EXTERNAL SKIN LOCATED SLAT STA 202.45 APPROX. RT WING 2023-37740<[01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 19-MAY-23;[02] TOOL USED EDDY CURRENT EQUIPMENT PN/ NORTEC 600D; SN/ 210138503; DUE DATE/ 19-MAY-23.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138003; DUE DATE: 22-FEB-23.;[04] PERFORMED PERMANENT REPAIR LOC. LOWER SURFACE SLAT 6 ON EXTERNAL SKIN RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 SEE INDIVIDUAL SIGN-OFF BELOW;[05] CERTIFIED STEP 4; COMPLETED ITEM RII
